# SDR C2XA09IA204

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 18,581 hours, 14,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GSP - FLIGHT 2675 - THE FLIGHT ATTENDANT REPORTED THE PASSENGER READING LIGHT AT 18C STARTED SMOKING MIDWAY THROUGH THE FLIGHT AND WOULD NOT TURN OFF.  THE FLIGHT ATTENDANT USED THE RESET SWITCH BUTTON, AND THE LIGHT EXTINGUISHED AND SMOKE STOPPED.  THE AIRCRAFT CONTINUED TO GSP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED SEAT 18C READING LIGHT ON NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE PSU AT SEAT 18BC, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
